# SDR ASAA2023071744107

- Difficulty date: July 17, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,205 hours, 18,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT. PACK TRIP ON TAKEOFF. TURNED UP TEMP ON R/H PACK TRIP RESET LIGHT EXTINGUISHED. VERBAL FROM FLT CREW. DUCT PRESSURES WERE NORMAL. DID NOT HAVE RAM AIR FULL OPEN LIGHT. R/H PACK OPS NORMAL REST OF FLT AFTER TRIP RESET. B BOWDEN 06722 07/18/2023. GROUNDED - YES. ON DEFERRAL.
